# SDR AWXA200600388

- Difficulty date: February 26, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,207 hours, 23,398 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Power Supply
- Part number: 829581
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT RECEIVED BRAKE ANTI-SKID NWS FAULT.  TRIED TO CYCLE ANTI-SKID & NW STEERING SWITCH WITH NO HELP.  DECLARED EMERGENCY LANDING.  ON GROUND, CYCLED CIRCUIT BREAKERS.  RECEIVED STEERING BACK.  MX REPLACED BSCU, NO HELP.  BSCU CHANNEL 1 DEFERRED. ORIGINAL BSCU REINSTALLED.  BSCU REPLACED & DEFERRAL CLEARED.  MX REPLACED NLG ELECTRICAL BOX IAW MM 32-51-12-401.  OPS CHKS GOOD.  CONFIRMED FAULT OF BSCU WITH A HARD FAILURE OF THE SYSTEM 2 POWER SUPPLY.  CONFIRMED FAULT ON NLG BOX.
